RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 6, Pages 671–682 (Mi mz6728)  

This article is cited in 6 scientific papers (total in 6 papers)

Approximation of functions by partial sums of a Fourier series of generalized Jacobi polynomials

V. M. Badkov

V. A. Steklov Institute of Mathematics, Sverdlovsk Branch of the Academy of Sciences of USSR

Abstract: A study is made of the asymptotic behavior of an upper bound for the remainder of a Fourier series in generalized Jacobi polynomials, extended to the class $W^rH_\omega$.

Full text: PDF file (697 kB)

English version:
Mathematical Notes, 1968, 3:6, 428–435

Bibliographic databases:

UDC: 517.5
Received: 16.10.1967

Citation: V. M. Badkov, “Approximation of functions by partial sums of a Fourier series of generalized Jacobi polynomials”, Mat. Zametki, 3:6 (1968), 671–682; Math. Notes, 3:6 (1968), 428–435

Citation in format AMSBIB
\Bibitem{Bad68}
\by V.~M.~Badkov
\paper Approximation of functions by partial sums of a~Fourier series of generalized Jacobi polynomials
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 6
\pages 671--682
\mathnet{http://mi.mathnet.ru/mz6728}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=235376}
\zmath{https://zbmath.org/?q=an:0169.08201|0165.39201}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 6
\pages 428--435
\crossref{https://doi.org/10.1007/BF01110601}


Linking options:
  • http://mi.mathnet.ru/eng/mz6728
  • http://mi.mathnet.ru/eng/mz/v3/i6/p671

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Badkov, “Approximation properties of Fourier series in orthogonal polynomials”, Russian Math. Surveys, 33:4 (1978), 53–117  mathnet  crossref  mathscinet  zmath
    2. V. M. Badkov, “Some properties of Jacobi polynomials orthogonal on a circle”, Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S49–S58  mathnet  crossref  isi  elib
    3. Ivanov V.I., Lyu Yunpin, “Otsenka snizu konstant Dzheksona v prostranstvakh $l_p$, $1\leq p<2$ s periodicheskim vesom Yakobi”, Izvestiya Tulskogo gosudarstvennogo universiteta. Seriya: Estestvennye nauki, 2011, no. 2, 59–69  elib
    4. V. M. Badkov, “Trigonometricheskie analogi teoremy ravnoskhodimosti Segë dlya ryadov Fure–Yakobi”, Tr. IMM UrO RAN, 18, no. 4, 2012, 68–79  mathnet  elib
    5. Vo T.K., “Operatory obobschennogo sdviga v prostranstvakh $l_{p}$ na tore s vesom yakobi i ikh primenenie”, Izvestiya Tulskogo gosudarstvennogo universiteta. Seriya: Estestvennye nauki, 2012, no. 1, 17–43  elib
    6. R. A. Veprintsev, “Otsenka snizu konstanty Dzheksona v prostranstvakh $L_p$ na sfere s vesom Danklya, svyazannym s gruppoi diedra”, Chebyshevskii sb., 16:3 (2015), 95–123  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:261
    Full text:138
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020